Ask The Doctor > Questions & Answers > I’m feeling dizzy it’s been 6 days now I’ve lost

I’m feeling dizzy it’s been 6 days now I’ve lost

Patient: I’m feeling dizzy it’s been 6 days now.. I’ve lost 18Kilos in 1 month due to H pylori bacteria And I was taking 3 antibiotics but I feel itching in my rectal im a 19 years old male please help

 

 

Doctor: Hello,Thanks for the query.Itching in the rectal or anal area could be one of the side effects of the antibiotics therapy. The other causes of itching could be dryness, pinworm infestation, haemorrhoids,anal fissure, parasitic infections, etc.Kindly consult a surgeon for an examination and to rule out the above causes including a fungal infection.The doctor will treat you accordingly based on the cause. Topic steroid ointments are generally prescribed. Maintain anal hygiene. Use cotton undergarments and avoid nylon ones. Also, drink plenty of water and avoid smoking and alcohol.Hope this helped.Regards

 


 

 
Ask The Doctor
    Ask The Doctor
Dr. Suneel Sharman M.D.

Dr. Suneel Sharman M.D.

Dr. Suneel Sharman completed his residency in Family Medicine at the University of Toronto. He currently operates Infinity Health Centre, a walk-in-clinic in downtown Toronto.

Book Appointment